MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijp.ijp_821_23

Медицинская библиотека · Indian journal of pharmacology · 2025

Bullous hemorrhagic dermatosis following unfractionated heparin therapy.

Singh Jitendra, Kumar Nilesh, Kumar Kailash, Dinkar Anju

Клинический случайСтатьяПеревод в очереди

Аннотация

Heparin, a commonly used anticoagulant, has been associated with several cutaneous adverse effects, including skin necrosis, bruising/ecchymosis, urticaria, angioedema, red plaques, nodular lesions, and allergic contact dermatitis. Bullous hemorrhagic dermatosis (BHD) caused by heparin is a rare skin-related side effect. A 34-year-old woman diagnosed with anti-phospholipid syndrome was recently observed to develop hemorrhagic bullous dermatosis distant from the site of intravenous unfractionated heparin. Heparin therapy was continued for 5 days, followed by daily oral warfarin 2 mg, along with aspirin 75 mg, with monitoring of lesions. Two weeks later, skin lesions resolved spontaneously. BHD is nonthreatening and typically resolves on its own without the need for extensive treatment. Clinicians should be aware of the presentations of this self-limiting illness to avoid unnecessary workups.

Для цитирования: Singh Jitendra, Kumar Nilesh, Kumar Kailash, Dinkar Anju. Bullous hemorrhagic dermatosis following unfractionated heparin therapy.. Indian journal of pharmacology. 2025. DOI: 10.4103/ijp.ijp_821_23.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.